# SDR ABXA9800293

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5769600
- Condition: Cracked
- Location: Ws 597-603
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN INTERNAL DOUBLER BETWEEN STA XFS 597 AND XFS 603 IS CRACKED AT THE TAI EXHAUST HOLES.  REPAIRED IAW DWG 5769600 AND DC8 SRM 51-1-21.
